# SDR CA960110519

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Oil Leak
- Location: Intake
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)ENROUTE ACRID SMELL DETECTED ALONG WITH LIGHT HAZE IN CABIN. SMOKE SMELL DIMINISHED AFTER 10 MINUTES. MAINTENANCE CHECK REVEALED LOW OIL LEVEL IN APU AND OIL SEEPING INTO INTAKE OF APU. THE APU WAS RE PLACED.
